# SDR DALA2025070104875

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 DURING HCK AT QRO, CORROSION WAS NOTED ON THE LH INBD T/R FWD FLAP HINGE FITTING, XW 251. CORRECTIVE ACTION: ER/A REVISION REQUIRED TO INCORPORATE DTE IS REQUIRED WITHIN 24 MONTHS FROM 24JUN2025. IF ER/A REVISION IS NOT ACCOMPLISHED BY 23JUN2027, REMOVE A/C FROM REVENUE SERVICE. (1055210)
